Difficulty In Concentrating

Difficulty in concentrating can occur due to medical, cognitive, or psychological problems. It can occur due to sleep disorder, medications, drug use, or alcohol drinking. Psychological causes like anxiety, depression, emotional trauma, and stress can cause it. Taking psychotropic medications helps to improve concentration. Eating a well-balanced diet with reducing caffeine intake helps to provide some improvement. Managing stress by doing yoga and meditation helps to treat it.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am a 20-year-old male having forgetfulness and intrusive sexual thoughts, along with difficulties in concentrating. Please help.

Query: Hello doctor, I am a 20-year-old guy, and I find it hard to concentrate. I also have had forgetfulness, loss of interest in everything, and difficulty handling numbers for the past year. The problem I am facing is that I am having intrusive sexual thoughts about some of my family members. I do not e...  Read Full »


Dr. Vandana Patidar

Answer: Hello, Welcome to icliniq.com. I thoroughly read your query and understand your concern. You most probably be suffering from obsessive-compulsive disorder (OCD). In this disorder, the patient has intrusive, uncontrolled, irrational images or thoughts which come despite the patient not wanting to ...  Read Full »

How to concentrate on my studies?

Query: Hi doctor, I am a student. When I sit for study, I just start feeling distractions from small noises and things. Most of the time, I go to imaginations of things I want to create and sometimes, I suddenly start daydreaming about different kinds of thoughts. Sometimes, I start to remember about pa...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hi, Welcome to icliniq.com. I can understand your concern. The recurrent distractibility could be occurring due to anxiety and should be evaluated. Intrusive thoughts during studying result in distraction. If remembering the things related to the past and imagining things are causing distres...  Read Full »

I cannot focus, struggle a lot while studying, and feel guilty. Please help me.

Query: Hi doctor, I have a problem while studying. I force myself to study, but I struggle a lot. I cannot focus. It takes me three hours and more to recite simple answers. I end up having the guilt of why I cannot focus like other children. I have been facing this problem for years. There is no problem wi...  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hi, Welcome to icliniq.com. I can understand your situation. you need to make your study interesting, so it will be easy to learn. You are 21 years old, so you will have difficulty remembering as you would like to do in childhood. After 16 years of age, you have a conceptual memory, which means yo...  Read Full »

I have trouble falling asleep, staying focused, doing easy tasks, and distinguishing between my right and left hands. Please help.

Query: Hello doctor, I am a 21-year-old male, and I struggle to concentrate on anything. I am overwhelmed by the thoughts going through my head, and I cannot go to sleep. I get dreams that are very vivid, and this has been happening for the past three weeks. In addition, I cannot multi-task with simple thi...  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hi, Welcome to icliniq.com. I went through your query and understood your concern. You may have a major depressive disorder with Gerstmann's syndrome or underlying stress. There is non-pharmacological management for it, and I suggest you to follow the instructions mentioned below. It will help yo...  Read Full »

Why do I forget things, have headaches, and find it difficult to concentrate?

Query: Hello doctor,I am 18 years old, and my friends say I have a mental health issue as I constantly have headaches. I keep hearing weird noises. I cannot sleep properly. I am constantly paranoid, and I find it difficult to concentrate. I often do not hear or understand simple things and forget most thin...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hello, Welcome to icliniq.com. It appears that you do not have any stress. Kindly note that we need medical history and mental status examination to make final conclusions about your psychological health to label something serious. I agree that you need to know how it can be treated or prevented bef...  Read Full »

How to improve my memory while studying?

Query: Hi doctor, I am a 20 year old medical student. I have a big problem with my studying techniques, and I find it rare compared to others. First things first, I am lazy to study, not because I am lazy in general, but because I do not understand a word. Even if I understand something, it gets evaporated...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hello, Welcome to icliniq.com. I can understand your concern. You have issues of poor focus and inability to maintain focus or concentration. The loss of performance after the day of exams is due to anxiety of performance, which is seen in a lot of individuals. But since you are passing the exams, t...  Read Full »

I am experiencing extreme fatigue and loss of concentration, especially after meals. Why?

Query: Hi doctor,I am experiencing extreme fatigue and loss of concentration, and that happens.- After eating any food (up to 8 hours, and I am sensitive to some foods). I have been experiencing post-meal fatigue for the past 14 years. I assume it started right after a bacterial ear infection from swimming...  Read Full »


Dr. Kaushal Bhavsar

Answer: Hi, Welcome to icliniq.com. I can understand your concern. With your history and description, the possibility of stress and anxiety-related symptoms is more likely. So please let me know, 1. Since how long are you taking these medications? 2. When did you consult your psychiatrist last? Pleas...  Read Full »

How to deal with nervousness and sleep trouble after sudden death of spouse?

Query: Dear doctor, My brother is suffering from nervousness, unknown fear, loss of concentration and no sleep during the whole night. He lost his wife four months ago due to sudden death. We have consulted a psychiatrist and he prescribed some medicines, but no relief yet. Give me suggestions.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. Your brother is probably suffering from complicated grief reaction or depression. Generally, medicines take some time to have a proper effect. If he has started the medicine in the last one week, then it is better to wait for a few more days.If he has already taken the...  Read Full »

Are my symptoms due to ADHD?

Query: Hello doctor, I am trying to figure out if I have ADHD. I cannot concentrate at school. While reading, my mind wanders off, and I forget everything. If I stay still, I shake a bit. Please help me.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. The information you have provided indicates towards ADHD (Attention Deficit/Hyperactivity Disorder). But at the same time, there are other conditions that have similar kind of presentation as you have reported. Other than this, there are a few other criteria that should...  Read Full »

As a depression patient, facing concentration problem. will my concentration improve?

Query: Hi, I am a depression patient. Taking depression medicine for a long time. Now I have stopped taking the medicine as it makes me very sleepy. Now I feel, as soon as I start reading something inside my mind, I am not be able to read it properly. And while reading, after few minutes I sit like a sta...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Thanks for posting a query at icliniq. First of all I need to know what was the drug, how long you took that medicine and have you felt tolerance to either effect or side effect of that drug? At this stage I like to inform you that with current available medication, only two thirds of the patien...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.